MathSciNet Relay Station
MathSciNet bibliographic data
MR537543 (58 #27409) 02F30
Degtëv, A. N. Partially ordered sets of $1$-degrees that occur in recursively enumerable $m$-degrees. (Russian) Algebra i Logika 15 (1976), no. 3, 249–266, 365.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement